RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 11–15 (Mi fpm1831)  

Malt groups of Abelian groups

A. A. Agafonova, N. F. Kamarab, A. M. Sebeldina, D. A. Sebeldinc, S. L. Fofanab

a Nizhny Novgorod State Pedagogical University
b Gamal Abdel Nasser University of Conakry
c Don State Technical University, Rostov-on-Don

Abstract: We consider the question about determination of Abelian group by its Malt group.

Full text: PDF file (91 kB)
UDC: 512.541

Citation: A. A. Agafonov, N. F. Kamara, A. M. Sebeldin, D. A. Sebeldin, S. L. Fofana, “Malt groups of Abelian groups”, Fundam. Prikl. Mat., 22:5 (2019), 11–15

Citation in format AMSBIB
\Bibitem{AgaKamSeb19}
\by A.~A.~Agafonov, N.~F.~Kamara, A.~M.~Sebeldin, D.~A.~Sebeldin, S.~L.~Fofana
\paper Malt groups of Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 11--15
\mathnet{http://mi.mathnet.ru/fpm1831}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1831
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020